MAUDE Adverse Event Report: Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered

Abbott Medical Navitor Vision; Aortic Valve, Prosthesis, Percutaneously Delivered
Model Number NVRO-29
Medical Device Problem Codes Migration or Expulsion of Device (1395); Perivalvular Leak (1457); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2026, a 29 mm navitor vision valve was selected for implant using a large flexnav delivery system.The annular dimensions were reported as an annulus perimeter-derived diameter of 26.8 mm and an lvot diameter of 26.2 mm.It was reported that there was sufficient calcium to allow anchoring of the device.During the procedure, pre-dilation was performed using a 24 mm non-abbott balloon.The valve was recaptured more than two times because the implant position was considered too deep.Prior to final deployment, the implanter ensured that the delivery system was in a neutral position to slight forward pressure and pulled the guidewire to a mid-ventricular position to deflect the nose cone.The reported fluoroscopic projections were lao 9/cranial 4 and cusp overlap rao 17/caudal 19.At approximately 80% deployment, the implant depth was reported as 3 mm at the non-coronary cusp (ncc) and 4 mm at the left coronary cusp (lcc).The implanter confirmed that all three tabs had successfully released using two different views.The implant depth at release was reported as 3 mm at the ncc and 4 mm at the lcc.Following correct initial positioning and final release, the valve slipped deeper toward the left ventricular outflow tract (lvot).The delivery system remained within the patient's anatomy at the time the migration occurred.Angiography revealed a moderate paravalvular leak.The physicians decided to reposition the valve superiorly using two snares.The repositioning maneuver was successful, resulting in a final position of 3 mm at the non-coronary cusp (ncc) and 3¿4 mm at the left coronary cusp (lcc).The migrated valve did not obstruct any coronary artery.No entanglement between the delivery system and the navitor valve was reported during removal of the delivery system after final deployment.No post-dilatation was performed.The implanter did not provide a cause for the migration.No paravalvular leak was observed following repositioning.The patient remained hemodynamically stable throughout the procedure.No clinically significant delay was reported.No initial or prolonged hospitalization due to the event was reported.The healthcare professional did not believe the patient experienced adverse health consequences due to the performance of the product.The patient's status was reported as stable.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Navitor Vision
Common Device Name
Aortic Valve, Prosthesis, Percutaneously Delivered
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50305563
Report Number2135147-2026-05662
Device Sequence Number21393961
Product Code NPT
UDI-Device Identifier05415067045775
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNVRO-29
Device Catalogue NumberNVRO-29
Device Lot Number11428986
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FlexNav, FNAV-DS-LG.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown